Beechams Cold Flu

Browse our great range of Beechams Cold Flu from Hyperdrug the oldest pet and equine pharmacy online. Buy Beechams Cold Flu at great prices with great customer service.
  
Beechams All In One Liquid 240ml
When looking for relief from your cold, nothing fights more symptoms than Beechams All-in-One. As well as paracetamol to relieve a headache, aches and pains, it also contains a decongestant to relieve catarrh and unblock your nose and sinuses and an expectorant to relieve chesty coughs.

£5.64 Incl. Vat

Beechams All in One Tablets (pack of 24)
Beechams All In One Tablets provide all the relief you need for cold symptoms, including a chesty cough. Each dose of Beechams All In One Tablets contain three active ingredients. Paracetamol to relieve your headache, shivers, aches and pains, a decongestant to relieve your catarrh and help clear your blocked nose and sinuses, and an expectorant to relieve chesty, productive coughs.

£4.91 Incl. Vat

Beechams All in One Tablets (pack of 16)
Beechams All In One Tablets provide all the relief you need for cold symptoms, including a chesty cough. Each dose of Beechams All In One Tablets contain three active ingredients. Paracetamol to relieve your headache, shivers, aches and pains, a decongestant to relieve your catarrh and help clear your blocked nose and sinuses, and an expectorant to relieve chesty, productive coughs.

£4.20 Incl. Vat

Beechams Active Cold Relief Caplets (pack of 14)
A great product to let you actively fight your cold! When cold and flu leaves you with a foggy head, Beechams Active Cold Relief Caplets help relieve the symptoms of your cold including blocked nose, headache and fever - so you can think clearly again.

£3.81 Incl. Vat

Beechams Cold and Flu Hot Honey & Lemon (pack of 10)
Beechams Cold & Flu Hot fruit powders provide rapid and effective relief from the major cold and flu symptoms such as headache, blocked nose, sore throat and fever in a comforting, hot drink.

£3.16 Incl. Vat

Beechams Cold & Flu Hot Lemon (pack of 10)
Beechams Cold & Flu Hot fruit powders provide rapid and effective relief from the major cold and flu symptoms such as headache, blocked nose, sore throat and fever in a comforting, hot drink

£3.16 Incl. Vat

Beechams Flu Plus Hot Berry Sachets (pack of 10)
Beechams Flu-Plus Sachets is a Non-Drowsy product for the short term relief of the symptoms of influenza (flu), colds, and chills.

£4.40 Incl. Vat

Beechams Flu Plus Caplets (pack of 16)
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or severe cold for rapid relief from, fever, headache, aches, blocked nose, sore throat pain, painful sinuses, shivers and fatigue

£3.76 Incl. Vat

Beechams Flu Plus Hot Lemon Sachets (pack of 10)
Beechams Flu-Plus Sachets is a Non-Drowsy product for the short term relief of the symptoms of influenza (flu), colds, and chills.

£4.40 Incl. Vat

Beechams Powders (pack of 10 sachets)
Beechams Powder provides symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

£2.72 Incl. Vat

Beechams Powders (pack of 20 sachets)
Beechams Powder provides symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

£3.81 Incl. Vat

Beechams Flu Plus Caplets (pack of 24)
Beechams Flu-Plus Caplets provide rapid and effective relief from the major cold and flu symptoms in a convenient easy to swallow caplet. Take at the first sign of flu or severe cold for rapid relief from, fever, headache, aches, blocked nose, sore throat pain, painful sinuses, shivers ans fatigue

£5.13 Incl. Vat